# SDR IPXA09557434

- Difficulty date: September 19, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N3600
- Part serial: 757200PR
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT O/B MAIN FLAP LOWER SURFACE HAS POSSIBLE CRACK 11 INCHES FROM AFT AND 2 INCHES FROM O/B END.  REPAIRED MAIN FLAP PER 757-200 PR SRM 57-53-01-2R-4.
